# SDR HALA20250828047

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 40,645 hours, 65,266 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L EXTERIOR EMERGENCY EXIT SIGN DAMAGED. REPLACED L EXTERIOR EMERGENCY EXIT PLACARD PER AMM 11-00-00. OK FOR SERVICE.
